Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 161 to 180 of 1867

161
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

162
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

163
FIREVAT: finding reliable variants without artifacts in human cancer samples using etiologically relevant mutational signatures

Kim, Hyunbin; Lee, Andy Jinseok; Lee, Jongkeun; Chun, Hyonhoresearcher; Ju, Young Seokresearcher; Hong, Dongwan, GENOME MEDICINE, v.11, no.1, 2019-12

164
Resilient degree sequences with respect to Hamilton cycles and matchings in random graphs

Condon, Padraig; Diaz, Alberto Espuny; Kuhn, Daniela; Osthus, Deryk; Kim, Jaehoonresearcher, ELECTRONIC JOURNAL OF COMBINATORICS, v.26, no.4, 2019-12

165
Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

166
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

167
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

168
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

169
Fast Nonoverlapping Block Jacobi Method for the Dual Rudin-Osher-Fatemi Model

Lee, Chang-Ockresearcher; Park, Jongho, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.4, pp.2009 - 2034, 2019-12

170
A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; Yoon, Changwook, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

171
The transcendence of zeros of canonical basis elements of the space of weakly holomorphic modular forms for Gamma(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.204, pp.423 - 434, 2019-11

172
Malaria predictions based on seasonal climate forecasts in South Africa: A time series distributed lag nonlinear model

Kim, Yoonhee; Ratnam, J. V.; Doi, Takeshi; Morioka, Yushi; Behera, Swadhin; Tsuzuki, Ataru; Minakawa, Noboru; et al, SCIENTIFIC REPORTS, v.9, 2019-11

173
Suicide and Ambient Temperature: A Multi-Country Multi-City Study

Kim, Yoonhee; Kim, Ho; Gasparrini, Antonio; Armstrong, Ben; Honda, Yasushi; Chung, Yeonseungresearcher; Ng, Chris Fook Sheng; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.127, no.11, 2019-11

174
Comparison of the fecal, cecal, and mucus microbiome in male and female mice after TNBS-induced colitis

Kozik, Ariangela J.; Nakatsu, Cindy H.; Chun, Hyonhoresearcher; Jones-Hall, Yava L., PLOS ONE, v.14, no.11, 2019-11

175
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

176
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

177
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

178
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

179
Optimal packings of bounded degree trees

Joos, Felix; Kim, Jaehoonresearcher; Kuhn, Daniela; Osthus, Deryk, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.21, no.12, pp.3573 - 3647, 2019-10

180
The regularity of partial elimination ideals, Castelnuovo normality and syzygies

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

rss_1.0 rss_2.0 atom_1.0